# SDR SWIA202005210886

- Difficulty date: March 10, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: 601R1455175
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP INBOARD HINGE ARM ASSEMBLY HAS PLAY AT THE FORWARD ATTACH BOLT.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED LH OB FLAP IB HINGE ARM IAW CRJ 200 AMM
